# SDR P5CA9800105

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Condition: Cracked
- Location: Nr 16 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 16 L/E FLAP PANEL UPPER O/B HINGE ATTACH CHANEL CRACKED.  REPAIRED CHANEL PER SRM 51-10-01 PG 18.
